Posted by: mel | 2009-03-22


i' m 25 about 3yrs ago i went on full dose oratane for 4mnths for my acne it really worked and had clear skin then 2yrs later i started getting pimples all over the sides of my face and it became unbearable again, went to dr and was put on a lower dose oratane for 6mnths. now i have been off it for 1mnth and all the pimples are returning on the sides of my face and arond my nose. i really just don' t know what to do anymore. i use a good skincare product and take good care of my skin but nothing works now. where do i go from here been on oratane twice it really is getting me down.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Mel
Talk to your dermatologist - it may be possible to control this with topical retinoids and Dalacin T
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.